Pacific Journal of Mathematics

Weak denseness of nonatomic measures on perfect, locally compact spaces.

Norman Y. Luther

Article information

Source
Pacific J. Math., Volume 34, Number 2 (1970), 453-460.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102976439

Mathematical Reviews number (MathSciNet)
MR0268346

Zentralblatt MATH identifier
0179.35501

Subjects
Primary: 28.13

Citation

Luther, Norman Y. Weak denseness of nonatomic measures on perfect, locally compact spaces. Pacific J. Math. 34 (1970), no. 2, 453--460. https://projecteuclid.org/euclid.pjm/1102976439


Export citation

References

  • [1] S. K. Berberian, Measure and integration, MacMillan, New York, 1965.
  • [2] L. Gillman and M. Jerison, Rings of continuous functions,D. Van Nostrand, Princeton, New Jersey, 1960.
  • [3] P. R. Halmos, Measure theory, D. Van Nostrand, Princeton, New Jersey, 1950.
  • [4] R. A. Johnson, Atomic and non-atomic measures, Proc. Amer. Math. Soc. 25 #3 (1970).
  • [5] J. D. Knowles, On the existence of nonatomic measures, Mathematika 14 (1967), 62-67.
  • [6] K. R. Parthasarathy, R. Ranga Rao, and R. S. Varadhan, On the category of in- decomposable distributions on topological groups, Trans. Amer. Math. Soc. 102 (1962), 200-217.
  • [7] A. Pelczynski and Z. Semadeni, Spaces of continuous functions (III), Studia Math. 18 (1959), 211-222.
  • [8] W. Rudin, Continuous functions on compact spaces without perfect subsets, Proc. Amer. Math. Soc. 8 (1957), 39-42.
  • [9] A. E. Taylor, Introductionto functionalanalysis, Wiley, New York, 1961.
  • [10] V. S. Varadarajan, Measures on topological spaces, (Russian) Mat. Sbornik(N.S ), (97) 55 (1961), 33-100. English translation: Amer. Math. Soc. Trans. (2) 48 (1965), 161- 228.